MathSciNet Relay Station
MathSciNet bibliographic data
MR2285562 (2008c:33001) 33B15 (26D07)
Batir, Necdet On some properties of digamma and polygamma functions. J. Math. Anal. Appl. 328 (2007), no. 1, 452–465.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement